# SDR UPS04842402

- Difficulty date: May 7, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 46143911
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  NR 2 MAIN TANK STRINGER 51 AT XRS 50 IS CRACKED.  REMOVED AND REPLACED FITTING IAW DWG 4614391 AND SRM 51-1-20D.
